# SDR AALA202204089764

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 42,494 hours, 16,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 1R DOOR INDICATES LOW PRESSURE ON SCREEN. SERVICED 1R DOOR DAMPER PER AMM 52-10-00.
